Pubblicazioni dell'autore: Marco Abrate [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009
Numero di pubblicazioni : 16.

2015

Libro Ferrarotti M.; Abrate M. (2015)
Lezioni di Algebra Lineare con esercizi svolti. CELID, Torino, pp. 1-184. ISBN 9788867890590

Articolo di rivista Massimo Ortolano;Marco Abrate;Luca Callegaro (2015)
On the synthesis of quantum Hall array resistance standards. In: METROLOGIA, vol. 52, pp. 31-39. - ISSN 0026-1394 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 6
[img]

Brevetto Perna A., Abrate M., Barbero S., Cerruti U., Murru N. (2015)
Procedimento per la gestione di oggetti virtuali corrispondenti a oggetti reali, sistema e prodotto informatico corrispondenti. TO2015A000040.

2014

Articolo di rivista Abrate M.; Barbero S.; Cerruti U.; Murru N. (2014)
Colored composition, invert operator and elegant composition with the "black tie". In: DISCRETE MATHEMATICS, vol. 335, pp. 1-7. - ISSN 0012-365X
Web of Science: 0 - Scopus: 0

Articolo di rivista Abrate M.; Barbero S.; Cerruti U.; Murru N. (2014)
Writing \pi as sum of arctangents with linear recurring sequences, golden mean and Lucas numbers. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, vol. 10 n. 5, pp. 1309-1319. - ISSN 1793-0421
Web of Science: 0 - Scopus: 0

2013

Articolo di rivista Abrate M., Barbero S., Cerruti U., Murru N. (2013)
Construction and composition of rooted trees via descent functions. In: ALGEBRA, vol. 2013. - ISSN 2314-4106

Articolo di rivista Abrate M.; Barbero S.; Cerruti U.; Murru N. (2013)
Identities involving zeros of Ramanujan and Shanks cubic polynomials. In: JOURNAL OF INTEGER SEQUENCES, vol. 16. - ISSN 1530-7638
Scopus: 2

Articolo di rivista Abrate M.; Barbero S.; Cerruti U.; Murru N. (2013)
Periodic representations and rational approximations of square roots. In: JOURNAL OF APPROXIMATION THEORY, vol. 175 n. 8, pp. 83-90. - ISSN 0021-9045
Web of Science: 1 - Scopus: 3

2012

Articolo di rivista Abrate M.; Barbero S.; Cerruti U.; Murru N. (2012)
Periodic representation for cubic irrationalities. In: THE FIBONACCI QUARTERLY, vol. 50 n. 3, pp. 252-264. - ISSN 0015-0517
Scopus: 2

Altro Abrate M. (2012)
Qmath. .

Articolo di rivista Abrate M.; Pollastri F. (2012)
Spiral tessellation of the sphere. In: IAENG INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS, vol. 42 n. 3, pp. 129-134. - ISSN 1992-9978
Scopus: 0

2011

Articolo di rivista Abrate M.; Barbero S.; Cerruti U; Murru N. (2011)
Accelerations of generalized Fibonacci sequences. In: THE FIBONACCI QUARTERLY, vol. 49 n. 3, pp. 255-266. - ISSN 0015-0517
Scopus: 2

Articolo di rivista Abrate M., Barbero S., Cerruti U., Murru N. (2011)
Fixed sequencees for a generalization of the binomial interpolated operator and for some other operators. In: JOURNAL OF INTEGER SEQUENCES, vol. 14. - ISSN 1530-7638

2010

Articolo in atti di convegno Abrate M. (2010)
The roots of a generalized quaternion. In: 13th International conference on Fibonacci Numbers, Patras, Greece. pp. 179-187

2009

Articolo di rivista Abrate M. (2009)
Fibonacci sequences of quaternions. In: THE FIBONACCI QUARTERLY, vol. 46/47 n. 4, pp. 356-365. - ISSN 0015-0517

Articolo di rivista Abrate M. (2009)
Quadratic formulas for generalized quaternions. In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 8 n. 3, pp. 289-309. - ISSN 0219-4988
Web of Science: 1 - Scopus: 1

Questa lista è stata generata il Mon May 29 11:33:49 2017 CEST.